# SDR HNAA2024121101209

- Difficulty date: November 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 42,189 hours, 37,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F006546 PAX DOOR STRUCTURE LWR CUT-OUT FWD AND AFT FLOOR SILL SUPPORT BRACKETS CORRODED.  RAR BRACKETS IAW SRM 51-40-02
